Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fonction holomorphe")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1297

  • Page / 52
Export

Selection :

  • and

Approximation par des fonctions holomorphes à croissance contrôlée = Approximation by holomorphic functions with growth controlMounkaila, Modi; Charpentier, PH; Dupain, y et al.1992, 65 p.Thesis

A NEW CROSS THEOREM FOR SEPARATELY HOLOMORPHIC FUNCTIONSJARNICKI, Marek; PFLUG, Peter.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 11, pp 3923-3932, issn 0002-9939, 10 p.Article

Free interpolation for holomorphic functions regular to the boundaryBRUNA, J; TUGORES, F.Pacific journal of mathematics. 1983, Vol 108, Num 1, pp 31-49, issn 0030-8730Article

The Bergman kernel of the minimal ball and applicationsOELJEKLAUS, K; PFLUG, P; YOUSSFI, E. H et al.Annales de l'Institut Fourier. 1997, Vol 47, Num 3, issn 0373-0956, VI, X, 915-928 [16 p.]Article

Interpolating sequences on curvesOBAID, S. A; RUNG, D. C.The Rocky Mountain journal of mathematics. 1985, Vol 15, Num 4, pp 787-799, issn 0035-7596Article

A holomorphic version of Landau's theoremFISHER, S. D.Journal of approximation theory. 1984, Vol 42, Num 1, pp 80-96, issn 0021-9045Article

The carathéodory distance does not define the toplogyVIGUÉ, J.-P.Proceedings of the American Mathematical Society. 1984, Vol 91, Num 2, pp 223-224, issn 0002-9939Article

Elements of D'Ls(Mp) and D'Ls{Mp}as boundary values of holomorphic functionsPILIPOVIC, S.Journal of mathematical analysis and applications. 1996, Vol 203, Num 3, pp 719-737, issn 0022-247XArticle

Iteration for holomorphic maps of the open unit ball and the generalized upper half-plane of CnGONG-NING CHEN.Journal of mathematical analysis and applications. 1984, Vol 98, Num 2, pp 305-313, issn 0022-247XArticle

Critère d'approximation rationnelle rapide dans CnSADULLAEV, A.Matematičeskij sbornik (Moskva). 1984, Vol 125, Num 2, pp 269-279, issn 0368-8666Article

Bounds for the continuation of perturbative results to the spectral regionCIULLI, M; CIULLI, S; SPEARMAN, T. D et al.Journal of mathematical physics. 1984, Vol 25, Num 11, pp 3194-3203, issn 0022-2488Article

Simple K3 singularities which are hypersurface sections of toric singularitiesTSUCHIHASHI, H.Publications of the Research Institute for Mathematical Sciences. Series A. 1991, Vol 27, Num 5, pp 783-799, issn 0034-5318Article

Holomorphic monstersLUH, W.Journal of approximation theory. 1988, Vol 53, Num 2, pp 128-144, issn 0021-9045Article

Convergence of a class of interpolatory splines for holomorphic functionsCAVARETTA, A. S. JR; SHARMA, A; TZIMBALARIO, J et al.Journal of approximation theory. 1986, Vol 46, Num 4, pp 374-384, issn 0021-9045Article

On integral formulas and their applications in functional calculusJANAS, J.Journal of mathematical analysis and applications. 1986, Vol 114, Num 2, pp 328-339, issn 0022-247XArticle

Développements asymptotiques des intégrales dans les domaines complexe et réelPALAMODOV, V. P.Matematičeskij sbornik (Moskva). 1985, Vol 127, Num 2, pp 209-238, issn 0368-8666Article

Interpolation by Lipschitz holomorphic functionsTOMASZEWSKI, B.Arkiv för matematik. 1985, Vol 23, Num 2, pp 327-338, issn 0004-2080Article

Entire functions on C0DINEEN, S.Journal of functional analysis. 1983, Vol 52, Num 2, pp 205-218, issn 0022-1236Article

AN AHLFORS ISLANDS THEOREM FOR NON-ARCHIMEDEAN MEROMORPHIC FUNCTIONSBENEDETTO, Robert L.Transactions of the American Mathematical Society. 2008, Vol 360, Num 8, pp 4099-4124, issn 0002-9947, 26 p.Article

Weak holomorphy and other weak propertiesBIERSTEDT, Klaus D; HOLTMANNS, Silke.Bulletin de la Société Royale des Sciences de Liège. 2003, Vol 72, Num 6, pp 377-381, issn 0037-9565, 5 p.Article

On an open problem of S. OwaOWA, S; SALAGEAN, G. S.Journal of mathematical analysis and applications. 1998, Vol 218, Num 2, pp 453-457, issn 0022-247XArticle

A complex Rolle's theoremEVARD, J.-C; JAFARI, F.The American mathematical monthly. 1992, Vol 99, Num 9, pp 858-861, issn 0002-9890Article

Rellich's perturbation theorem on hermitian matrices of holomorphic functionsWIMMER, H. K.Journal of mathematical analysis and applications. 1986, Vol 114, Num 1, pp 52-54, issn 0022-247XArticle

A remark on the image of the Ahlfors functionYAMADA, A.Proceedings of the American Mathematical Society. 1983, Vol 88, Num 4, pp 639-642, issn 0002-9939Article

On the Ohsawa-Takegoshi L2 extension theorem and the twisted Bochner-Kodaira identityGUAN, Qi'an; XIANGYU ZHOU; LANGFENG ZHU et al.Comptes rendus. Mathématique. 2011, Vol 349, Num 13-14, pp 797-800, issn 1631-073X, 4 p.Article

  • Page / 52